# SDR 04FDEA02564

- Difficulty date: August 25, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,080 hours, 17,787 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 224TS05Y
- Part serial: 307
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAIL TO RETRACT ON TAKEOFF. QRH PROCEDURES FOLLOWED BUT GEAR HANDLE WOULD NOT RETRACT. OVER  WEIGHT QRH PROCEDURES FOR LANDING COMPLETED. LANDED AT 290,000 LBS AT FPM SINK RATE, SMOOTH LANDING, NO  CROSS WINDS FACT  26AUG04  05:03  PVG U  T/S IAW TSM 32-30-00 FIG 109 DURING STEP 3 FOUND  L/G CONTROL LEVER TO HAVE RATTLING INSIDE.  REMOVED AND REPLACED LANDING CONTROL MODULE IAW 32-31-11-4  ACCOMPLISHED  GEAR SWING IN THE NR 1 AND 2 POSITION BOTH OK.  GEAR SWING AS IAW AMM 32-31-00 AIRCRAFT OK FOR SERVICE.  BITE TEST OF 54GB NO FAULTS NOTED.
